Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from manufacturer (MFR control number DK-1577272925-2016000356) on 22-JAN-2016. Case received from the patient insurance company via HA on 19-JAN-2016 under the reference number DK-DKMA-ADR 23317063 and 15=10371. A 12-year-old female adolescent patient received GARDASIL (batch number unknown, Dose 1) on 19-DEC-2012, GARDASIL (batch number unknown, Dose 2) on 27-FEB-2013, GARDASIL (batch number unknown, Dose 3) on 27-JUN-2013. The patient experienced chronic headache on an unknown date, pronounced neuropathy in extremities on an unknown date, joint pain in lumbar and most outer finer joint on an unknown date, mouth dryness on an unknown date, eye pain on an unknown date, dizziness on an unknown date, cognitive problems on an unknown date, swallowing difficulties on an unknown date, breathing problems on an unknown date, food intolerance on an unknown date, urticarial on an unknown date, cramps in legs on an unknown date, paleness on an unknown date, varying heart rate on an unknown date, rapid heart rate on an unknown date, fluctuating pressure on an unknown date, allergy in 2013, completely on sick leave continuous from 2013 in 2013 and jaw pain on an unknown date. The HA received the case from the patient insurance company on 15JAN2016, reference number 15-10371. Note that it is the patient''s initial claim to the patient insurance company that agency has received, they had not yet made a decision. The exact date of the drug injury is not known, but it has continuously dawned for the patient that it is adverse reactions afterwards as the different symptoms have appeared. Treatment of the injury: Chiropractor, optician, ophthalmologist, two different hospitals. syncope center, physiotherapist, dentist. The patient has first been to ear nose throat physician, subsequently to own doctor, and then to hospital, physiotherapist, optician, second hospital, syncope center, dentist. Description of drug injury: Chronic headache, pronounced neuropathy in extremitis, joint pain in lumbar, jaw and outmost finger joint, mouth dryness, dizziness, cognitive problems, swallowing difficulties and breathing problems, food intolerance, urticarial, cramps in legs, paleness, varying and rapid heart rate, as well as fluctuating blood pressure. The patient debuted with allergy in 2013. The patient has still all the mentioned adverse reactions. The patient is still being treated for the drug injury: Chiropractor, dietary change with focus on allergy friendly diet with sufficient vitamin and mineral intake with the help of dietician at syncope center, and hospitals. The patient has been completely on sick leave continuously from 2013 and is sick all the time and experiences new symptoms all the time. The patient''s outcome was reported as Not Recovered/Not Resolved.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166